Open Access
Research Article·pp. 2945–2956·Vol. 29, Issue 10Oct 2026
Mathematical modeling of biological systems using differential equations
Satish V. Kakade, Rahul Mishra, Swapnil Chaudhary, H. Savithri, Madhur Taneja, Makineedi Raja Babu, Vinod Kumar Naidu Pamuluri
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2836
In this paper: Nonlinear interactions and temporal evolution in a biological system can be mathematically modeled by differential equations and can be analysed quantitatively. Combining biologically relevant growth,...
